# SDR A6WA201644377

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 34,573 hours, 32,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CASS MESSAGE ILLUMINATED IN FLIGHT, 20,000 FT, DIFF PRESSURE 7.0.  F/A STATED WITNESS MARKS NOT ALIGNED, CW QRH.  ONCE ON GROUND CAPTAIN VERIFIED WITNESS MARKS WERE ALIGNED, PRESSURE NORMAL.  GROUND CREW VERIFIED PASSENGER DOOR HANDLE WAS FLUSH AND CLOSED PROPERLY, PLACARDED AND PLACED ON MEL.
